# SDR USAA2011112400001

- Difficulty date: November 22, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 24,445 hours, 8,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1S CHECK , SEAT 11C EMERGENCY EXIT LIGHT INOPERATIVE.  UPON REMOVAL OF THE LIGHT 1 SLIP ON CONNECTOR WAS FOUND TO BE MISSING.  INSTALLED CONNECTOR AND LIGHT.  PERFORMED OPERATIOAL CHECK OF THE LIGHT WITH NO DEFECTS NOTED.
